# SDR 96UAL900602

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 652891312
- Condition: Broken
- Location: Vert Stab
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEEL DIFFERENTIAL PRESSURE LIGHT ON WITH A AND B HYDRAULIC SYSTEMS PRESSURIZED.  FOUND TUBE ASSEMBLY FROM THE RIGHT HAND PITOT TUBE BROKEN.  REPLACED DEFECTIVE PART AND TESTED SYSTEM.
